The estimation of random coefficient autoregressive models. II

B. G. Quinn*, D. F. Nicholls

*Corresponding author for this work

Research output: Contribution to journalArticle

34 Citations (Scopus)

Abstract

Abstract. In Nicholls and Quinn (1980) a procedure was proposed for the determination of strongly consistent estimates of random coefficient autoregressive models. These estimates are used here as starting values in a Newton‐Raphson algorithm which is employed to obtain the maximum likelihood estimates of a class of random coefficient autoregressions. The maximum likelihood estimates are shown to be strongly consistent and to satisfy a central limit theorem. The problem of testing for the randomness of the coefficients is also briefly discussed. The results of a number of simulations are reported which illustrate the theoretical results obtained.

Original languageEnglish
Pages (from-to)185-203
Number of pages19
JournalJournal of Time Series Analysis
Volume2
Issue number3
DOIs
Publication statusPublished - 1981
Externally publishedYes

Keywords

  • central limit theorem
  • Maximum likelihood
  • random coefficient autoregression
  • stationarity
  • strong consistency

Fingerprint Dive into the research topics of 'The estimation of random coefficient autoregressive models. II'. Together they form a unique fingerprint.

  • Cite this